# SDR EE4Y20110094

- Difficulty date: February 6, 2011
- Submitted: February 6, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 20,454 hours, 9,820 cycles
- Engine: Iae V2524A5
- System (JASC): 5711 · Wing Spar
- Part: Anchor Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING REAR SPAR AFT FACE RETRACTION JACK ANCHORAGE FITTING CORRODED AROUND THE BORE UPPER AND LOWER AND IN THE BORE INNER SURFACE. DAMAGED PART IS GOING TO BE REPAIRED FOLLOWING REPAIR INSTRUCTIONS.
